# SDR DL72S980102

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65571987
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PREVENTATIVE MOD ON THE LHS KEEL BEAM PER SB727-53-0208 (EO 4-64433-3), A CRACK WAS FOUND IN THE WEB JUST ABOVE THE VERT FLANGE OF THE KEEL BEAM.  REPAIRED PER ERA 331201-14.
